# SDR COOSDR020167

- Difficulty date: June 1, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 652176646
- Part serial: 207
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TRAILING EDGE UPPER AND LOWER SKIN DELAMINATED AND HONEYCOMB CORE CORRODED.
